REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3684
Tytuł: On Square-Free Numbers
Autorzy: Grabowski, Adam
Słowa kluczowe: square-free numbers
prime reciprocals
lattice of natural divisors
Data wydania: 2013
Data dodania: 9-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 21, Issue 2, 2013, Pages 153-162
Abstrakt: In the article the formal characterization of square-free numbers is shown; in this manner the paper is the continuation of [19]. Essentially, we prepared some lemmas for convenient work with numbers (including the proof that the sequence of prime reciprocals diverges [1]) according to [18] which were absent in the Mizar Mathematical Library. Some of them were expressed in terms of clusters’ registrations, enabling automatization machinery available in the Mizar system. Our main result of the article is in the final section; we proved that the lattice of positive divisors of a positive integer n is Boolean if and only if n is square-free.
Afiliacja: Institute of Informatics University of Białystok Akademicka 2, 15-267 Białystok Poland
URI: http://hdl.handle.net/11320/3684
DOI: 10.2478/forma-2013-0017
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2013, Volume 21, Issue 2

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2013-0017.pdf255,61 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons